Ask a doctor

Is There a Treatment for the Dark Circle Side Effect After Latisse Substitute?

I used a Latisse substitue and developed dark circles. I stopped using the product but would like to lighten the dark circles.

Doctor Answers (3)

Dark circles following Latisse Substitute

+1

I would recommend that you take the medicine you were using to an eyeMD and be examined. Usually, stopping the Latisse will help the pigmentary changes.


San Diego Ophthalmologist
4.5 out of 5 stars 2 reviews

Weak corticosteroid might help

+1

   It would be wise to consult with your dermatologist. Bring in the Latisse substitute. Be sure that you also have the box/container too since by FDA law the ingredients must be listed on the box, but not on the jar/tube itself. Your dermatologist should be able to figure out the ingredient to which you are allergic.  If your problem is due to an allergic contact dermatitis, tincture of time and a mild corticosteroid should help. 
   However, if the problem is caused by a pigment, there is really not much to do for the next month or so. Your skin should gradually expel the pigment as the cells turn over. 

   If the problem persists, please see a physician skilled in the use of a laser. 

Arnold R. Oppenheim, MD
Virginia Beach Dermatologist
5.0 out of 5 stars 7 reviews

Complication of "Latisse substitute"

+1

Latisse is a re-formulation of LUMIGAN a glaucoma medication which was found to grow eyelashes long as one of its side effects.

Since I have NO IDEA exactly what chemical or drug it was that you believe was a "Latisse substitute", I cannot really suggest how you can reverse your dark circles except for suggesting you see a Dermatologist and be placed on a skin bleacher.

Peter A. Aldea, MD
Memphis Plastic Surgeon
5.0 out of 5 stars 59 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.